On the Two Spectra Inverse Problem for Semi-infinite Jacobi Matrices

Author: Silva Luis  

Publisher: Springer Publishing Company

ISSN: 1385-0172

Source: Mathematical Physics, Analysis and Geometry, Vol.9, Iss.3, 2006-08, pp. : 263-290

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We present results on the unique reconstruction of a semi-infinite Jacobi operator from the spectra of the operator with two different boundary conditions. This is the discrete analogue of the Borg–Marchenko theorem for Schrödinger operators on the half-line. Furthermore, we give necessary and sufficient conditions for two real sequences to be the spectra of a Jacobi operator with different boundary conditions.